# SDR F3LA2013052900862

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 33,783 hours, 16,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DUE TO C7 CHECK.  EMERGENCY LIGHT LOCATED AT PASSENGER SEAT ROW NR 2 LT IS INOPERATIVE. R & R LIGHT ASSY IAW AMM 33-51-19-020-051D, STEP 4.A, 1-2 AND AMM 33-51-19-420-051D STEP 4.B, 1-2. OPS CHECKED GOOD.
